I take Sotalol, 80 mg twice daily (BetaPace). Sotalol AF (BetaPace AF) is a different drug. You may want your pharmacist to explain it to you, or your EP if you are under the care of one. It is my understanding that the Sotalol is more for ventricular arrhythmias, but my EP has prescribed it for my SVT and AFib.
Nonsense. Same drug. Just the pamphlet has a different slant.
Sotalol [generic], Betapace and Betapace AF, are chemically identical.
Look at the formula that comes with the drug. Am I wrong?
Presumably they are made into "different" drug because of different uses by the FDA.
Sotalol can be quite dangerous when starting the drug due to its ability to
prolong the QT interval in the heart beat. This excessive caution by the FDA
probably, according to them, I think, justifies the confusion of the exact same
drug have 2 different names.
My doctor prescribed me with sotalol hcl 80mg and it says its for ventricular arrhythmias and that I should have been in the hospital the first few days of starting the medicine but he didn't, I'm not sure if its because of what I have and he wasn't worried because he says that I have frequent and bigeminal pvc's and my heart rate got up to 158bpm. I go back to the doctor today, so I am hoping to find out more about what that means for me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.